# SDR ASAA2022051938418

- Difficulty date: May 19, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 51,394 hours, 15,250 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Switch
- Part number: 2EN19RB
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU START FAULT. GROUNDED - YES. FOUND APU FAULT FOR INLET DOOR SHUTDOWN 49-15004. OPS TESTED THE AIR INLET DOOR POSITION SWITCH. FOUND INOP. REMOVED POSITION SWITCH REF B737-800 AMM 49-15-41-000-801. AFTER REMOVAL, FOUND BOTH PUSHRODS ON THE APU AIR INLET DOOR SHEARED AND SEIZED ON THE PUSHROD BEARINGS. REPLACED APU INLET DOOR AND PUSHRODS PER AMM 49-15-22. REPLACED INLET DOOR POSITION SWITCH PER AMM 49-15-44. ADJUSTMENTS AND OPS CHECK GOOD.
